I Have Been Taking Celexa And Vistaril, What Are The Normal Side Effects Of This Combination?

Question

Asked by ashleyrh87

I Have Been Taking Celexa And Vistaril, What Are The Normal Side Effects Of This Combination?

I have been taking 20mg celexa and 25mg vistaril for the past two weeks as prescribed I take one celexa and two vistaril before bed. Three days into taking this medications I have a numbing feeling through my face and arms and legs it comes and goes three or four times a day. I also wake up in the middle of the night almost every hour on the dot since I have been taking the pills. I was prescribed Vistaril to help me sleep and Celexa for depression. Are these symptoms normal???

Answer

Ashley,

Paul is right that this is a question for your doctor. There are additional factors to be considered and evaluated too -- any health issues/conditions you may have, and ALL other medications you are taking including prescription medications, over-the-counter medications, dietary supplements, etc.

Good luck,

Teri